# SDR GTIA2023060937249

- Difficulty date: June 8, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 30,577 hours, 13,689 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: D5461001320000
- Condition: Damaged
- Location: Pylon 2
- Part time: 30,577 hours, 13,689 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON #2 LOWER SPAR CNA ANTI-CHAFFING PLATE REPAIR. RAF01 2998992-1 CREATED.-VERIFIED NR # 5001240577-0050 AND TC # 1004012741-0010. REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5451-2316 WITH REINSPECTION REQUIREMENT AT 49,000FC/61,200FH FROM ADL/REPAIR EMBODIMENT SUBSEQUENT INSP. INTERVAL AND METHOD AT 21,000FH/16,800FC BY DVI AS PER SRM 54-51-12-205-002 REV 145
